# SDR AALA202109178474

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND A CRACK ON THE RIGHT HORIZONTAL STABILIZER IN RIB 3RD STIFFENER FROM FORWARD SPAR AT STA 166.30. INSTALLED DOUBLER REPAIR TO VERTICAL RIB PER SRM 55-10-09-2R-4.
